Oscillation criteria for second order self-adjoint matrix differential equations

Tom 72 / 1999

N. Parhi, P. Praharaj Annales Polonici Mathematici 72 (1999), 1-14 DOI: 10.4064/ap-72-1-1-14

Streszczenie

Some results concerning oscillation of second order self-adjoint matrix differential equations are obtained. These may be regarded as a generalization of results for the corresponding scalar equations.

Autorzy

  • N. Parhi
  • P. Praharaj

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek